# SDR AALA2018053199002

- Difficulty date: May 26, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 12,181 hours, 1,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1150265
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER AIRCRAFT POWER DOWN, FOUND ROW 1 TO 3 EMERGENCY LIGHTS ARE ON.  AIRCRAFT WAS GROUNDED.   FURTHER TROUBLESHOOTING FOUND ROW 1-3 EMERGENCY LIGHT WILL NOT ILLUMINATE DURING TEST, ONLY  COME ON WITH AIRCRAFT NOT POWERED.  REPLACED AFT WIRELESS EMERGENCY LIGHTING CONTROL UNIT 17.
